# SDR 95ZZZX1085

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9474F
- Make and model: Hughes 269B
- Aircraft serial: 1160278
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sender
- Part number: 269A4609
- Condition: Sticking
- Location: Main Fuel Tank
- Component: 269A83469
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE REPORTED TO BE INOP.  INSPECTION REVEALED THAT FUEL SENDER WAS CORRODED AND STICKING IN LOWER POSITION.  PART TOTAL TIME AND TIME OF INSTALLATION UNKNOWN.
